# SDR AALA202402198694

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 26,660 hours, 3,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 20d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 20D EMERGENCY LIGHT ON SEAT INOPERATIVE.**SUPPLEMENTAL REPORT FOR (AALA202402158694): REMOVE AND REPLACED SEAT 20D EMERGENCY PROXIMITY LIGHT ASSEMBLY. PER  AMM 33-51-00. CHECK GOOD.**(CLOSED).
